# SDR SWIA2020041050105

- Difficulty date: January 16, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 40,255 hours, 34,309 cycles
- System (JASC): 5755 · Spoilers
- Part: Fastener
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD GROUND SPOILER CENTER HINGE FITTING HARDWARE CORRODED.   (C-CHECK) RO 4/9/2020   REMOVED AND REPLACED CORRODED HARDWARE ON R/H WING OUTBOARD GROUND SPOILER CENTER HINGE FITTING I.A.W. CRJ200 AMM.  TORQUED TO 80 IN/LB  TORQUE WRENCH: STS 3744  DUE DATE: JAN 14, 2021
